Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Itching in the roof of mouth - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 638 Questions
User :   Can Cipro and Metrodinazole cause yeast infection in the mouth
Doctor :   hi
Doctor :  
ok
Doctor :  
No , they may not as they are both antibiotics
Doctor :  
but indirectly they may cause
Doctor :  
by eradicating the normal bacteria from the mouth
Doctor :  
in which case the yest can develop
Doctor :  
*yeast
Doctor :  
in case the yeast infection develops, this can be treated by simple measures like brushing the roof of the palate and tongue when you brush
User :   ok because i took it 2 weeks ago both meds for some kind of bactiria and i have inchy and a whit mark on my roof of my moutn
Doctor :   brush twice a day with brushing the tongue and roof of mouth.
Doctor :   in case you do not find relief in 3 days time,
Doctor :  
ask for a fungal culture from the roof of mouth swab
Doctor :  
any dentist can order this for you
Doctor :  
this will help to know the organism causing it
User :   ok
Doctor :  
and in that case antifungals should be started for you
User :   are you the same doctor from yesterday
Doctor :  
have you followed what i have said?
User :   yes
Doctor :  
ok
Doctor :  
Yes I am the same doctor you discussed the problem yesterday
Doctor :  
did you go for a dental check?
Doctor :  
are you following the suggested instructions?
User :   it seems everytime i take a antibiotic i always get this yeast infection somewhere different
Doctor :  
ok
Doctor :  
in that case
User :   yes i have brush my roof of mouth today
Doctor :  
each time you take the antibiotic
Doctor :  
ask the prescribing doctor
Doctor :  
to prescribe Sporilac sachets or tablets for you
Doctor :   which will help you to avoid this from happening
Doctor :  
after the use of antibiotics
User :   ok thats great to know
Doctor :   as the antibiotics result in washing out the normal flora (bacteria) out along with the problematic ones
Doctor :  
and in that case the yeast infections get common as no normal bacteria is left to control them.
Doctor :   is there anything else i can help you with?
User :   thats all
User :   thanks again
Doctor :  
continue to follow the instructions
Doctor :  
Please fill the feedback form and comment box, say done when done.
User :   done
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor